# SDR IPXA2025022747635

- Difficulty date: February 20, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 92,321 hours, 21,288 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41043
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, FWD LOWER FACE OF L/H WING NO.4 SLAT L/E NOSE SKIN OSS 568.149, NEAR INBD TRACK. I.A.W AMM 27-81-02-024-001 REV.144 REMOVED LH WING NO.4 SLAT. I.A.W. AMM 06-44-00-992-002 REV.144 REMOVED THE PANEL NO.523CB.COMPLETED REPAIR I.A.W SRM 57-43-01-2R-2 REV.127 AND EGAT WORK SHEET NO: 50132 STEPS 1-17. G.V.I CHECK AND CONDITION CHECK NORMAL.
